# SDR A6WA200440084

- Difficulty date: June 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: MS2190806
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC NR 3 LOW PRESSURE CAS MESSAGE INFLGHT NR 3 HYDRAULIC SYSTEM QUANTITY AT ZERO PERCENT COMPLIED WITH QRH, PERFORMED MANUAL GEAR EXTENSION.  FOUND FORWARD GROUND PRESSURE LINE FITTING LEAKING.  REPLACED ELBOW FITTING.  LEAK CHECK GOOD.  SERVICED NR 3 SYSTEM.  (M)
